Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate to Tylenol) uploaded by Stacey g.
Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate to Tylenol)
2 varieties available

Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate t...

BY EQUATE

4.6 out of 5 stars
  • 5 Stars72%
  • 4 Stars23%
  • 3 Stars4%
  • 2 Stars0%
  • 1 Star0%
(138)

Description

When your body aches, take a capsule of Equate Extra-Strength Acetaminophen Pain Reliever and Fever Reducer for temporary pain relief. Even a slight headache or cramp can slow down your day. These Equate gel caps are formulated to give you temporary... see more...

Top Questions See all 24 Q&A

  • Haven't tried this kind yet, I get really bad head aches ...14 Answers
  • Is it just me , or do I have to take couple of them at once?8 Answers
Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate to Tylenol)
Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate to Tylenol)
Reviews (138)
Q&A (2)
Media (1)
Leave a Review
REVIEWS
Jennifer D.
Rosamond, CA
317 reviews
Wellness Guru Expert Level 2
These are the same as any brand in the market. The medication works the same because if you look at the list of active ingredients on this versus the name brand, they have the same dosage and the same ingredients. I can't understand people wanting to pay more for a name... no one will look at you after taking this and say "you took the equate version, didn't you?" I recommend.
Melissa F.
Chandler, AZ
186 reviews
Review for: 24 24 more...
This stuff works! It’s totally worth the price. It works just as good as any big name brand product. I dont have to use it all that often, but for the small things, it works! I always have a bottle ofbif in my medicine cabinet
Emelie M.
Midway Park, NC
49 reviews
Review for: 24 24 more...
Great medication, strong ingredients and starts working very quickly. I have always been skeptical when buying off brand medication but this has been so one hundred percent worth taking the chance on it😍
Abigail L.
Houston
84 reviews
Wellness Guru Expert Level 1
This works for me I can take up to 2 pills depending on the pain no more cramps and toothaches its also good for headaches, muscular aches and more. Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate to Tylenol)
Bobbi M.
Smithland
139 reviews
Review for: 225 225 more...
Equate is just as good or better as the name brand. It is a Walmart product and me and my husband both use it for aches and pain. I highly recommend it, especially for the price.
Michele N.
Clarkston, MI
183 reviews
These are a great and more affordable option when your wanting Tylenol Rapid Release Gels and if they are the type you like to keep on hand. If I am shopping at Wal-Mart and remember I will pick up a bottle to keep on hand.
S•A•B•R•I•N•A M.
Littlefield , TX
92 reviews
Review for: 225 225 more...
I have a huge family that is always on the go due to sports. This is such a great alternative to Tylenol and Advil. Because they can be a bit pricey when repurchasing often. This works just as great and you save a few bucks!
Ashley W.
norwalk, iowa
113 reviews
Review for: 24 24 more...
Good cheap alternative to Tylenol. When pregnant i couldn’t take my usual ibuprofen. This is a lot cheaper than the name brand. It seemed to work as well as the name brand. It was okay at pain relief. Nothing special
Meg W.
84 reviews
Wellness Guru Expert Level 2
I deal with a lot of headaches so I want something that is quick and easy on my stomach. I also like that the equate brand is much cheaper. These rapid release tabs work a lot faster that the regular ones for sure.
Jennifer B.
Ironton, OH
90 reviews
Wellness Guru Expert Level 1
When shopping I always look for the Equate brand first cause it is adorable and can be bought at Walmart. I always have Equate on hand for those minor headaches and pain and am always satisfied with the result!
Tashina J.
Bradenton, FL
75 reviews
Haven't tried this kind yet, I get really bad head aches , how wel does it work?
Deidre W.
Killeen, TX
325 reviews
Is it just me , or do I have to take couple of them at once?

Sign up to join our community!

Influenster Cashback
We recorded your visit.
Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate to Tylenol)

was opened in another window. If you made a purchase Cash Back will be automatically added to your Ebates account tomorrow.

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.